MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-70
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient occasionally felt electric shocks and a sensation of pressure or sharp pain in the mid back area.The spinal cord stimulation (scs) leads displayed high impedances.Re-programming was performed multiple times, however it did not resolve the issue.Imaging performed determined that the leads were rotated and laterally displaced.The patient underwent a revision procedure where the leads were removed and replaced.The procedure was completed without complications, and the patient subsequently experienced a favorable clinical outcome with resolution of the symptoms.The physician concluded that the event was not related to the performance or functionality of the leads, but rather to their anatomical positioning, as the leads were found to be laterally displaced.Consequently, the explanted leads were discarded and were not returned for product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional pro code: qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 7086739.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi): (b)(4).A review of the manufacturing documentation for the device revealed that no anomalies or deviations related to the event occurred during manufacturing.The leads were discarded by the medical facility and not returned for analysis.Therefore, a physical analysis could not be performed in our laboratory.A labeling review did not reveal any anomalies as it states that lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief, system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control are known risks with the use of scs.The leads were not returned for analysis; therefore, a physical evaluation could not be performed.The investigation was limited to the information and documentation available at the time of review.Evaluation of the complaint record did not identify objective evidence to confirm the reported allegation.Review of the device history record did not identify any manufacturing-related nonconformances, deviations, or anomalies that could be associated with the reported event.A review of the applicable labeling did not reveal any discrepancies.Therefore, the root cause of the reported event could not be established.A review of the infinion cx lead was completed and confirmed that the event of over stimulation caused by leads was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk-benefit for the product.
 
Additional Manufacturer Narrative
Additional pro code: qrb additional suspect medical device component involved in the event: model number/catalog number: sc-2317-70 serial number: (b)(6) batch/lot number: 7086739 model/catalog description: infinion cx lead kit, 70cm unique identifier (udi): (b)(4) a review of the manufacturing documentation for the device revealed that no anomalies or deviations related to the event occurred during manufacturing.The leads were discrded by the medical facility and not returned for analysis.Therefore, a physical analysis could not be performed in our laboratory.A labeling review did not reveal any anomalies as it states that lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief, system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control are known risks with the use of scs.The leads were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.An assessment of the reported information and programming activities determined that the reported pressure sensation and electrical shocks during stimulation could not be definitively attributed to a device malfunction based on the available information.Therefore, the root cause of the reported event could not be established.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50135786
Report Number3006630150-2026-05548
Device Sequence Number5584149
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)261115(10)7086783
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number7086783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale